# SDR TWAA0007506

- Difficulty date: May 8, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE TAIL CONE MATING FRAME AND EXTERIOR SKIN HAD HOLE WORN THROUGH ON RT SIDE AT DRAIN CHANNEL, APPROXIMATELY 5 O''CLOCK POSITION.  REPAIRED FRAME AND SKIN BY INSTALLING DOUBLERS PER SRM 53-01, PAGE 10, AND SRM 53-01 PAGE 18.
